Advanced Search
MyIDEAS: Login

On the distribution of functionals of discrete ordinal variables


Author Info

  • Cerchiello, Paola
  • Giudici, Paolo


We treat the topic of the distribution of functionals of discrete ordinal variables. We focus on the probability mass functions of several summary measures and of two important L-estimators that can be profitably used in data analysis. What is proposed is illustrated by means of a practical application in customer satisfaction.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL:
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Statistics & Probability Letters.

Volume (Year): 82 (2012)
Issue (Month): 11 ()
Pages: 2044-2049

as in new window
Handle: RePEc:eee:stapro:v:82:y:2012:i:11:p:2044-2049

Contact details of provider:
Web page:

Order Information:

Related research

Keywords: Order statistics; Discrete parents; Quantile based measure; L-estimators;


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Ciardo, Gianfranco & Leemis, Lawrence M. & Nicol, David, 1995. "On the minimum of independent geometrically distributed random variables," Statistics & Probability Letters, Elsevier, vol. 23(4), pages 313-326, June.
Full references (including those not matched with items on IDEAS)


Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Paola Cerchiello & Paolo Giudici, 2014. "How to measure the quality of financial tweets," DEM Working Papers Series 069, University of Pavia, Department of Economics and Management.
  2. Paola Cerchiello & Paolo Giudici, 2013. "Bayesian Credit Ratings (new version)," DEM Working Papers Series 030, University of Pavia, Department of Economics and Management.
  3. Donata Marasini & Piero Quatto, 2014. "A characterization of linear satisfaction measures," METRON, Springer, vol. 72(1), pages 17-23, April.
  4. Paola Cerchiello & Paolo Giudici, 2013. "H Index: A Statistical Proposal," DEM Working Papers Series 039, University of Pavia, Department of Economics and Management.


This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


Access and download statistics


When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:11:p:2044-2049. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.